MathSciNet Relay Station
MathSciNet bibliographic data
MR2248183 (2007d:15006) 15A06 (15A24 65F30 93B40)
Ding, Feng; Chen, Tongwen On iterative solutions of general coupled matrix equations. SIAM J. Control Optim. 44 (2006), no. 6, 2269–2284 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement